# SDR UALA2011111506258

- Difficulty date: November 14, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 43,777 hours, 5,468 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044425
- Part serial: 847
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND LEAK ON APU CLUSTER.  FOUND OIL LEAKING FROM ELECTRIC STARTER.  1EA 651-0308, 7514051 LOB 891-14.  1EA 6510308, 751-4051 ISSUED MM.  REPLACED STARTER MOTOR PER MM, NO LEAKS NOTED.
